Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can loss of vision be related to having kidney removed?

My dad had a kidney removed because of cancer, while recovering in hospital he had a heart attack, they diagnosed him with heart disease and arteriosclerosis. He was released from hospital monday but since he has been home he has had loss of vision in right eye cannot feel his right leg at most times and when he can he says it feels like it is bursting. Today he kind of passed out and twitched a little out of nowhere for a few seconds. What should we do? in regards to diet any home remedies that relieve pain or should we call an ambulance? I need help!!!
Mon, 17 Sep 2018
Report Abuse
Question is related to
Diseases and Conditions ,  
Cardiologist 's  Response
Hi,

The symptoms you explained may be due to an acute cerebrovascular event which needs immediate evaluation. Do call the ambulance and or take him to an emergency department for evaluation.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Mohammad Mostafa Ansari Ramandi,
Cardiologist

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I recently had percutaneous nephrolithotomy surgery to remove around 100 kidney stones from my left kidney after an infection put me in hospital,during this it was found that I have duplex kidneys on both sides and a narrowing of the ureter in the left kidney. The operation was succesful but during that time and ever since the surgery I have had itchy hands and feet during the night. There is no rash,lumps or peeling or any other signs or symptoms other than extreme itching. I am 33 and have noticed since my operation I urinate quite frequently compared to what I did before op,weight loss,tiredness and itchy hands and feet. Also the cause for the stones was put down to the narrowing of the ureter and I have to return for a scan in a few months to make sure the stones have not returned. I was wondering if these symptoms may be related to my kidney problems even though I seem to have no other issues with my kidneys at the moment.

doctor1 MD

one month after having a non-malignant growth removed from my left kidney, removing over half my kidney with the growth, I was diagnosed with type 2 diabetes. Prior to this kidney surgery, I had no pre-diabetic symptoms. Could there be a connection between the diabetes and my kidney surgery?

doctor1 MD

hi, I am sandra -23 years -not married I had an operation pyeloplasty at left kidney at 4/8/2010 to correct congenital . it was laparoscopic at the beginning and then was converted into open surgery anaethesia was general by morphine and I had 2 tube drains and external stent ..the stent and one of the tube drains were removed at 10th post operative day but along this period they were attached to my left leg by medical plaster (in addition to their fixation to my back ).I had some exercise by nurse for my legs and respiration during my hospital stay and was wearing medical sock for 11 days. I have some questions ,please. 1- sometimes after operation I feel muscle spasm in my left leg .what is its cause ? and how to treat it? is this related to calcium deficiency? or because the stent and tube drain was fixed to my leg for 10 days? and if should take external calcium will it affect my kidney ? I have normal creatinine level .5 and no stones. 2- after surgery I had bleeding and my Hb was 7.7 at 2nd postoperative day which increased after blood transfusion for 3 days to 10.5 now I want to increase it to 12.2 as it was before surgery ...does food rich with iron is sufficient? or by medical supplement containing iron? and will it make me constipated? as I HAD Severe constipation post operatively and now I take lactulose syrup ? 3-I Have menstrual disturbance ... at 4th post operative day I was menstruating and this was after 15 days only from the previous period and now I am menstruating after 23 days (N.B. my regular period occurs after 28 days) but no excessive bleeding . Should I be worry? (the ultrasound said that I have subserous fibroid 5.5*4.5 but I never have complaint concerning menstruation. So is this because of operation stress or because of the fibroid? 4-the stetch was subcuticular so when will the threads dissolve? and when will the incision lines disappear? The hole of Tube drain took 10 days for complete closure with me! thanks

Recent questions on  Arteriosclerosis

doctor1 MD

My dad had a kidney removed because of cancer, while recovering in hospital he had a heart attack, they diagnosed him with heart disease and arteriosclerosis. He was released from hospital monday but since he has been home he has had loss of vision in right eye cannot feel his right leg at most times and when he can he says it feels like it is bursting. Today he kind of passed out and twitched a little out of nowhere for a few seconds. What should we do? in regards to diet any home remedies that relieve pain or should we call an ambulance? I need help!!!

doctor1 MD

I have diabetes and am experencing numbness on my right toe and cramping on my legs, especially at night. This seems to be nerve damaging. Can this be reversed?

doctor1 MD

I have pevic floor dysfunction, anismus . When I take my statin drug, I wake up all night with gas that I cant pass cuz of my condition. No quality of life with this condition. These symptoms leave when I stop taking the statins. Any suggestion?

doctor1 MD

woken up this morning by extreme pain and numbness and stiffness in fingers and left hand. i have had pain in hand and fingers before but not as severe and not lasting as long. What could this be? The tips of my fingers also felt cold to touch

doctor1 MD

I have started taking probiotics for vaginal discomfort and have experienced black tarry stools. Is this a side effect of taking probiotics. I am a 67 yr. old female and not taking any medication. My blood pressure is normal and I have no arteriosclerosis.

doctor1 MD

name :sheetal c kudale,pune.
hypertention since 6 yrs.,no diabeties
no urinary complaints,BP still 110/70-100/80
USG+Dopper:RK 8.7,LK 9,there is evidance of bialateral chronic renal parencymal disease
(17/11/11)Renal biopsy:coarsely granular mesangial IGa (+++),IGM(+),&faint C3 in mesangium.IGM is negative.
(25/11/11)uear:225.0,creat:4.3,sodium:129,potassium:3.8,chlorides:94,uric acid:7.6
Biopsy report:-show cores of renal tissue with 2 glomeruli of which 1 is globally sclerosed. The remaining shows matrix expansion & mild thickening of capillary wall. there are mild to moderate interstitial of lymphocytes. plasma cell,mild tubular atrophy & mild fibrosis. there is arteriosclerosis & hyaline arteriolosclerosis.

doctor1 MD

1ST MAY this year had a slight stroke---couldn`t speak properly for approx 18 hrs--nor couldn`t remember what happened. After 24hrs approx, appear to have got back to normal, except my memory isn`t as good. Apparently I had a stroke due to blocked artery. Had brain scan, ecographia, and ecocardiografia. I have arteriosclerosis, adhesions on my thyroid glands and have ongoing hospital apts( with little or no info} however I have noticed that my abdomen seems to be more swollen. Iam 76 years old, female, have diabetes, high blood pressure, and chloresterol---all of which are generally controlled. Am also 84kilos in weight, 5ft 2ins in height. Do you know why my abdo. is more swollen now? Regards Sheila [in Spain)